MathSciNet Relay Station
MathSciNet bibliographic data
MR1659532 60G09 (60F05 62E10)
Gnedin, Alexander V. On convergence and extensions of size-biased permutations. J. Appl. Probab. 35 (1998), no. 3, 642–650.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement